Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Today I have woken up with the tonsilitis flaring up again. any help ?

Hi, I had tonsillitis just under two weeks ago and was prescribed penecillin. It started to work after about two days and the sore throat disappeared. i continued (and am still curently taking) the course of antibiotics as prescribed, but somehow today I have woken up with the tonsilitis flaring up again. Any help?
Asked On : Sun, 21 Feb 2010
Answers:  1 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

It could mean 2 things...1) penicillin resistance developed by the organism causing it 2) second infection by some other organism...if you have more than 5 episodes per year of tonisillitis, then consider getting them removed by undergoing a 'tonsillectomy' to prevent further recurrences..if not ask your doctor for a repeat checkup and do a culture sensitivity test from the tonsil surface to see what organism is responsible for the infection and which antibiotic is best suited to eliminate it.

Answered: Sun, 21 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor